# SDR AALA202401167833

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 8,683 hours, 3,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE GIRT BAR IS DIFFICULT TO REMOVE FROM ARMING BRACKETS. CLEANED AND LUBRICATED L1 DOOR GIRT BAR FLOOR MOUNT ARMING BRACKET PER AMM 25-66-02.
